On similarity coefficients for 2x2 tables and correction for chance.

Leiden Repository

On similarity coefficients for 2x2 tables and correction for chance.

Type: Article / Letter to editor
Title: On similarity coefficients for 2x2 tables and correction for chance.
Author: Warrens, M.J.
Journal Title: Psychometrika
Volume: 73
Start Page: 487
End Page: 502
Pages: 16
Issue Date: 2008
Uri: urn:issn:0033-3123
ISSN: urn:issn:0033-3123
Handle: http://hdl.handle.net/1887/14251
 

Files in this item

Description Size View
application/pdf Warrens_2008_PM_73_487_502.pdf 302.2Kb View/Open Full text at publisher site

This item appears in the following Collection(s)